American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A63) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] S. Parimala. Failure of a quadratic analogue of Serre's conjecture. Bull. Amer. Math. Soc. 82 (1976) 962-964. MR 0419427.
Abstract, references, and article information
View Article: PDF

[2] William Pardon. Local surgery and applications to the theory of quadratic forms. Bull. Amer. Math. Soc. 82 (1976) 131-133. MR 0397751.
Abstract, references, and article information
View Article: PDF

[3] Daniel B. Shapiro. Quadratic forms and similarities. Bull. Amer. Math. Soc. 81 (1975) 1122-1124. MR 0384696.
Abstract, references, and article information
View Article: PDF

[4] A. G. Earnest and J. S. Hsia. Springer-type theorems for spinor genera of quadratic forms. Bull. Amer. Math. Soc. 81 (1975) 942-943. MR 0374026.
Abstract, references, and article information
View Article: PDF

[5] S. Y. Husseini. Manifolds with the fixed point property. I. Bull. Amer. Math. Soc. 80 (1974) 664-666. MR 0343302.
Abstract, references, and article information
View Article: PDF

[6] Andreas Dress. Induction and structure theorems for Grothendieck and Witt rings of orthogonal representations of finite groups. Bull. Amer. Math. Soc. 79 (1973) 741-745. MR 0342599.
Abstract, references, and article information
View Article: PDF

[7] Edward A. Bender and Norman P. Herzberg. Symmetric matrices, characteristic polynomials, and Hilbert symbols over local number fields. Bull. Amer. Math. Soc. 79 (1973) 518-520. MR 0313276.
Abstract, references, and article information
View Article: PDF

[8] Man Keung Siu. Unitary Whitehead group of cyclic groups. Bull. Amer. Math. Soc. 79 (1973) 92-95. MR 0320115.
Abstract, references, and article information
View Article: PDF

[9] Manfred Knebusch. Real closures of semilocal rings, and extension of real places. Bull. Amer. Math. Soc. 79 (1973) 78-81. MR 0354626.
Abstract, references, and article information
View Article: PDF

[10] Sylvain E. Cappell and Julius L. Shaneson. Submanifolds, group actions and knots. II. Bull. Amer. Math. Soc. 78 (1972) 1049-1052. MR 0383432.
Abstract, references, and article information
View Article: PDF

[11] Sylvain E. Cappell and Julius L. Shaneson. Submanifolds, group actions and knots. I. Bull. Amer. Math. Soc. 78 (1972) 1045-1048. MR 0383432.
Abstract, references, and article information
View Article: PDF

[12] Manfred Knebusch, Alex Rosenberg and Roger Ware. Signatures on semilocal rings. Bull. Amer. Math. Soc. 78 (1972) 62-64. MR 0285516.
Abstract, references, and article information
View Article: PDF

[13] Richard Elman and T. Y. Lam. Pfister forms and $K$-theory of fields. Bull. Amer. Math. Soc. 77 (1971) 971-974. MR 0283004.
Abstract, references, and article information
View Article: PDF

[14] Manfred Knebusch, Alex Rosenberg and Roger Ware. Structure of Witt rings, quotients of abelian group rings and orderings of fields. Bull. Amer. Math. Soc. 77 (1971) 205-210. MR 271091.
Abstract, references, and article information
View Article: PDF

[15] Robert E. Solazzi. Isomorphism theory of congruence groups. Bull. Amer. Math. Soc. 77 (1971) 164-168. MR 0294515.
Abstract, references, and article information
View Article: PDF


Results: 1 to 15 of 15 found      Go to page: 1